MathSciNet Relay Station
MathSciNet bibliographic data
MR1394080 (97a:62078) 62G05
Fan, Jianqing; Hall, Peter; Martin, Michael A.; Patil, Prakash On local smoothing of nonparametric curve estimators. J. Amer. Statist. Assoc. 91 (1996), no. 433, 258–266.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement